# SDR ASAA2019072130105

- Difficulty date: July 21, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,061 hours, 14,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10046
- Condition: Failed
- Location: Ac Bay
- Part time: 44,371 hours, 13,222 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATED RESET WITH MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, LT PACK-ZONE TEMP CONTROLLER BITE SHOWS LT TCV (V139) FAULTS. REMOVED & REPLACED #1 TCV REF AMM 21-51-10, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002.
